MathSciNet Relay Station
MathSciNet bibliographic data
MR2072808 (2005c:35152) 35K55 (35C05 35K57)
Wazwaz, Abdul-Majid; Gorguis, Alice An analytic study of Fisher's equation by using Adomian decomposition method. Appl. Math. Comput. 154 (2004), no. 3, 609–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement